Open Access
Translator Disclaimer
2013 Bilinear Hilbert transforms along curves I: the monomial case
Xiaochun Li
Anal. PDE 6(1): 197-220 (2013). DOI: 10.2140/apde.2013.6.197

Abstract

We establish an L2×L2 to L1 estimate for the bilinear Hilbert transform along a curve defined by a monomial. Our proof is closely related to multilinear oscillatory integrals.

Citation

Download Citation

Xiaochun Li. "Bilinear Hilbert transforms along curves I: the monomial case." Anal. PDE 6 (1) 197 - 220, 2013. https://doi.org/10.2140/apde.2013.6.197

Information

Received: 13 October 2011; Accepted: 18 November 2011; Published: 2013
First available in Project Euclid: 20 December 2017

zbMATH: 1275.42022
MathSciNet: MR3068544
Digital Object Identifier: 10.2140/apde.2013.6.197

Subjects:
Primary: 42B20 , 42B25
Secondary: 46B70 , 47B38

Keywords: bilinear Hilbert transform along curves

Rights: Copyright © 2013 Mathematical Sciences Publishers

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.6 • No. 1 • 2013
MSP
Back to Top